| Model Number |
M0013972101010 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that material separation and non-target embolization occurred with no sequelae.Obsidio was selected for mid proximal splenic embolization of a pseudoaneurysm, in combination with embold, interlock and non-boston scientific coils.Two syringes of obsidio were used.The patient did not have normal anatomy, and a previously replaced hepatic off the sma which was believed to be fine.Non-target embolization was experienced through a feeder to the dorsal pancreatic vessel that had enlarged and some of the obsidio did go to the liver.There were no patient complications as a result of this event and the patient made a full recovery.A 2.4 non-boston scientific microcatheter was also used for this case.